# SDR AWXA200400424

- Difficulty date: March 27, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 37,573 hours, 15,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 31 RT, AFT OF FR 65 BELOW OUTFLOW VALVE. MAINTENANCE REMOVED CORRODED SECTION OF STRINGER 31 RT AT FR 65+10; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 12 & 18.
